Side Effects Of Taking Laxadine?
I want to askrnI have a friend, age 25(male)rnLately it’s hard to defecate, finally taking the medicine Laxadine, the next day the bowels come out, but after that the stomach feels hot, hurts, feels hard below the navel, is it dangerous ?rnThank you
Hello Granny Utamie
Thank you for your question
The laxadine drug that your friend is taking is a drug that contains phenolphthalein, liquid paraffin, and glycerin. This drug is a drug that is taken to treat difficulty in defecating or is a laxative that softens the stool, making it easier to defecate. The use of this drug has side effects in the form of redness of the skin, slight itching, burning sensation in the pit of the stomach, abdominal pain (colic), electrolyte and fluid disturbances, can cause diarrhea and can also cause nausea and vomiting. So indeed the complaints that your friends feel can occur because of side effects from taking this drug, but they can also be other unrelated conditions. So actually it is more appropriate if the use of this drug is on advice after an examination carried out by a doctor on your friend. Actually to overcome the difficulty of defecating, your friend can try to consume more foods, vegetables or fruits that contain lots of fiber and increase the consumption of water. Regarding whether or not your friend's condition is dangerous, I can't immediately conclude, because further examination is needed to assess your friend's condition. So if the condition that your friend is experiencing continues, you should immediately check with your friend at the nearest doctor.
Hope this answer helps you.
dr. Aldy Valentino